# SDR CALA2017073002450

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 24,137 hours, 8,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32C INOP. RECONNECTED WIRE AT SEAT TO FLOOR CONNECTION. OPS CK GOOD. REF WDM 33-51-22 C/W IDT INSPECTION REF GMM 09-10-05.
